# SDR MWEA040033

- Difficulty date: March 25, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Longeron
- Part number: 99581561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW BELT CRACK VISUALLY DETECTED, STATION 408 LONGERON 15 LEFT.  FABRICATED AND INSTALLED REPAIR PARTS FABRICATED AND INSTALLED EACH LONGERON SPLICE, INSTALLED TITANIUM DOUBLER AND INSTALLED INTERCOSTAL.
